# SDR DALA2016071305314

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LINER SUPPORT ANGLE BS 1460,  FOUND THE FRAME CRACKED BETWEEN S26-27L.  REPAIRED THE FRAME IAW ERA  548014-14.
